Biblioteca de la Universidad Complutense de Madrid

A free-boundary problem in theory of lubrication


Álvarez Contreras, Sixto Jesús y Carrillo Menéndez, José (1994) A free-boundary problem in theory of lubrication. Communications in partial differential equations, 19 (11). pp. 1743-1761. ISSN 0360-5302

URL Oficial:


We study a problem related to the lubrication with cavitation arising in bearings. This problem was previously studied by {\it G. Bayada} and {\it M. Chambat} [Boll. Unione Mat. Ital., IV. Ser., B 3, 543-557 (1984)]. They stated the problem and proved the existence of solutions; they proved uniqueness of solutions, under regularity assumptions on the free boundary.\par The goal of this paper is to prove comparison and uniqueness of solutions without assuming condition related to the free boundary.

Tipo de documento:Artículo
Palabras clave:Free boundary problems for PDE; Lubrication theory; Variational methods including variational inequalities
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15612
Depositado:13 Jun 2012 08:30
Última Modificación:18 Abr 2013 14:04

Sólo personal del repositorio: página de control del artículo